# SDR UALA2010010400036

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 53,129 hours, 19,798 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000341
- Condition: Out Of Adjust
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR 1R.  WHEN DOOR 1R IS ARMED, SLIDE MESSAGE ON ECAM DOOR PAGE DISPLAYS, THEN GOES AWAY.  ADJUSTED GIRT BAR AND GIRT CURTAIN, REINSTALLED SLIDE.
